# SDR ASAA2022032437760

- Difficulty date: March 24, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 51,717 hours, 15,420 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#2 ENG FIRE DETECTOR B-LOOP FAILS TEST. GROUNDED - YES. PERFORMED OPERATIONAL CHECK REF B737-800 AMM 26-11-00-710-801 NO DEFECTS NOTED.
